# SDR FDEA201410032946

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N32413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN LAP JOINT AT STRINGER 10R FROM BS 1460 TO 1620 HAS AREAS WITH BULGING PAINT & SIGNS OF CORROSION.  ACCOMPLISHED EA F-5330-T0312009 FUSELAGE PLATES & SKINS CORROSION REPAIR TRACKING STRINGER 10R LAP JOINT STATION 1460 - 1620.  MAJOR REPAIR.
